# SDR EOPA062011193AL

- Difficulty date: June 20, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N193AL
- Make and model: Bell 206L-4
- Aircraft serial: 52344
- Aircraft time: 5,560 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 206360501101
- Part serial: 926
- Condition: Leaking
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER CRACKED INTERNAL OF COOLER FINS CAUSING OIL LEAK.
